Hi, I went on the Depovera shot for 6 monthes I had two shots. I never had a uti before that. About a month after the shot everytime I had sex it would come back. I went to the doctor eight times for this problem (3 different doctors) and anitbotics would work then once I was off they would return. I wrote down everything I ate. Drank Cranberry EVERYTHING Pills morning, lunch, afternoon, supper, bed time. Worked for a while then stopped. But do you think that the Birth Control messed up my hormones. ( what would it be) I'm a very clean person and never had this problem the doctors give me UA's everytime I go in and they know that this is a problem for me but don't look in too it much I need help. It will be almost a year I can not live like this. ( If you have had this problem, YOU UNDERSTAND)
Did you find this post helpful?
|

User Profile
replied March 18th, 2009
i dont understand
i have allmost been on the shot for 6 months and every time i have sex i bleed after. but the last time i had sex i have been bleeding for 14 days, i dont understand this. it wont stop.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...